# SDR SWAA2023052445612

- Difficulty date: May 4, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP HAS A LARGE AREA OF DELIMITATION ON THE INBOARD LOWER SURFACE. (PIC ATTACHED)<[01] REMOVED AND REPLACED OUTBOARD AFT FLAP IAW AMM 27-51-22. SEE STEPS 1-3 FOR INDIVIUAL SIGN OFFS.;[02] INSPECTED WORK PERFORMED
